I note that hiprex has an enteric coating and I am being prescribed half a pill, so I cut it. I am having feelings of a pill inflating in my esophagus. I am on loads of medicines and I am trying to figure out which is doing this. My two best thoughts are hiprex or urocholine. Does cutting the enteric coating change the list of possible side effects?
It changes the absorption. The enteric coating is to make it dissolve later in the digestive tract. Unless you are under 12 half of it is not an appropriate dose, however in the dosing it says for under 12 give half a tablet, so the manufacturer is saying it can be cut. Try eating some toast after you swallow it with a full glass of water.
- Hiprex Information for Consumers
- Hiprex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hiprex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2013 • 4 answers
Posted 17 Oct 2014 • 1 answer
Posted 30 Jan 2016 • 2 answers
Posted 20 Sep 2016 • 0 answers
Posted 13 Nov 2016 • 1 answer